Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 524187, 17 pages
http://dx.doi.org/10.1155/2012/524187
Research Article

Stability Analysis for Stochastic Markovian Jump Reaction-Diffusion Neural Networks with Partially Known Transition Probabilities and Mixed Time Delays

1School of Science, Xidian University, Shaanxi, Xi'an 710071, China
2Institute of Mathematics and Applied Mathematics, Xianyang Normal University, Shaanxi, Xianyang 712000, China

Received 11 January 2012; Accepted 28 February 2012

Academic Editor: Josef Diblík

Copyright © 2012 Weiyuan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiyuan Zhang, Junmin Li, and Naizheng Shi, “Stability Analysis for Stochastic Markovian Jump Reaction-Diffusion Neural Networks with Partially Known Transition Probabilities and Mixed Time Delays,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 524187, 17 pages, 2012. https://doi.org/10.1155/2012/524187.